ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

May 2017 , Volume 37 , Issue 5

Select all articles

Export/Reference:

On uniqueness properties of solutions of the Toda and Kac-van Moerbeke hierarchies
Isaac Alvarez-Romero and Gerald Teschl
2017, 37(5): 2259-2264 doi: 10.3934/dcds.2017098 +[Abstract](951) +[HTML](6) +[PDF](308.7KB)
Periodic solutions for a superlinear fractional problem without the Ambrosetti-Rabinowitz condition
Vincenzo Ambrosio
2017, 37(5): 2265-2284 doi: 10.3934/dcds.2017099 +[Abstract](1068) +[HTML](11) +[PDF](467.9KB)
Uncountably many planar embeddings of unimodal inverse limit spaces
Ana Anušić, Henk Bruin and Jernej Činč
2017, 37(5): 2285-2300 doi: 10.3934/dcds.2017100 +[Abstract](1027) +[HTML](10) +[PDF](448.3KB)
Control systems on flag manifolds and their chain control sets
Victor Ayala, Adriano Da Silva and Luiz A. B. San Martin
2017, 37(5): 2301-2313 doi: 10.3934/dcds.2017101 +[Abstract](862) +[HTML](1) +[PDF](373.7KB)
Feedback boundary stabilization of 2d fluid-structure interaction systems
Mehdi Badra and Takéo Takahashi
2017, 37(5): 2315-2373 doi: 10.3934/dcds.2017102 +[Abstract](1111) +[HTML](3) +[PDF](918.0KB)
Homogenization of trajectory attractors of 3D Navier-Stokes system with randomly oscillating force
Kuanysh A. Bekmaganbetov, Gregory A. Chechkin, Vladimir V. Chepyzhov and Andrey Yu. Goritsky
2017, 37(5): 2375-2393 doi: 10.3934/dcds.2017103 +[Abstract](1012) +[HTML](3) +[PDF](507.2KB)
Stability of pyramidal traveling fronts in the degenerate monostable and combustion equations Ⅰ
Zhen-Hui Bu and Zhi-Cheng Wang
2017, 37(5): 2395-2430 doi: 10.3934/dcds.2017104 +[Abstract](1258) +[HTML](7) +[PDF](638.3KB)
Parabolic reaction-diffusion systems with nonlocal coupled diffusivity terms
Jorge Ferreira and Hermenegildo Borges de Oliveira
2017, 37(5): 2431-2453 doi: 10.3934/dcds.2017105 +[Abstract](1496) +[HTML](7) +[PDF](555.6KB)
Existence of solutions for a class of abstract neutral differential equations
Hernán R. Henríquez, Claudio Cuevas, Juan C. Pozo and Herme Soto
2017, 37(5): 2455-2482 doi: 10.3934/dcds.2017106 +[Abstract](957) +[HTML](3) +[PDF](493.7KB)
Traveling waves and entire solutions for an epidemic model with asymmetric dispersal
Wan-Tong Li, Wen-Bing Xu and Li Zhang
2017, 37(5): 2483-2512 doi: 10.3934/dcds.2017107 +[Abstract](1183) +[HTML](5) +[PDF](536.5KB)
Population dynamical behavior of a two-predator one-prey stochastic model with time delay
Meng Liu, Chuanzhi Bai and Yi Jin
2017, 37(5): 2513-2538 doi: 10.3934/dcds.2017108 +[Abstract](2071) +[HTML](13) +[PDF](802.9KB)
Fourier spectral approximations to the dynamics of 3D fractional complex Ginzburg-Landau equation
Hong Lu, Shujuan Lü and Mingji Zhang
2017, 37(5): 2539-2564 doi: 10.3934/dcds.2017109 +[Abstract](1226) +[HTML](7) +[PDF](503.1KB)
Parabolic arcs of the multicorns: Real-analyticity of Hausdorff dimension, and singularities of $\mathrm{Per}_n(1)$ curves
Sabyasachi Mukherjee
2017, 37(5): 2565-2588 doi: 10.3934/dcds.2017110 +[Abstract](1189) +[HTML](1) +[PDF](592.6KB)
Positive solutions for perturbations of the Robin eigenvalue problem plus an indefinite potential
Nikolaos S. Papageorgiou, Vicenţiu D. Rădulescu and Dušan D. Repovš
2017, 37(5): 2589-2618 doi: 10.3934/dcds.2017111 +[Abstract](893) +[HTML](11) +[PDF](547.0KB)
Traveling fronts bifurcating from stable layers in the presence of conservation laws
Alin Pogan and Arnd Scheel
2017, 37(5): 2619-2651 doi: 10.3934/dcds.2017112 +[Abstract](973) +[HTML](1) +[PDF](570.8KB)
Existence and uniqueness of positive solutions for a class of logistic type elliptic equations in $\mathbb{R}^N$ involving fractional Laplacian
Alexander Quaas and Aliang Xia
2017, 37(5): 2653-2668 doi: 10.3934/dcds.2017113 +[Abstract](1130) +[HTML](4) +[PDF](422.1KB)
Equivalent formulations for steady periodic water waves of fixed mean-depth with discontinuous vorticity
Silvia Sastre-Gomez
2017, 37(5): 2669-2680 doi: 10.3934/dcds.2017114 +[Abstract](916) +[HTML](5) +[PDF](362.6KB)
Multidimensional stability of time-periodic planar traveling fronts in bistable reaction-diffusion equations
Wei-Jie Sheng and Wan-Tong Li
2017, 37(5): 2681-2704 doi: 10.3934/dcds.2017115 +[Abstract](1136) +[HTML](2) +[PDF](476.4KB)
Periodic solutions for a prescribed-energy problem of singular Hamiltonian systems
Mitsuru Shibayama
2017, 37(5): 2705-2715 doi: 10.3934/dcds.2017116 +[Abstract](1463) +[HTML](11) +[PDF](363.3KB)
Diagonal stationary points of the bethe functional
Grzegorz Siudem and Grzegorz Świątek
2017, 37(5): 2717-2743 doi: 10.3934/dcds.2017117 +[Abstract](914) +[HTML](2) +[PDF](646.6KB)
Topological pressure for the completely irregular set of birkhoff averages
Xueting Tian
2017, 37(5): 2745-2763 doi: 10.3934/dcds.2017118 +[Abstract](1129) +[HTML](4) +[PDF](462.8KB)
The existence of nontrivial solutions to Chern-Simons-Schrödinger systems
Youyan Wan and Jinggang Tan
2017, 37(5): 2765-2786 doi: 10.3934/dcds.2017119 +[Abstract](1168) +[HTML](23) +[PDF](427.4KB)
Existence and upper semicontinuity of random attractors for non-autonomous stochastic strongly damped wave equation with multiplicative noise
Zhaojuan Wang and Shengfan Zhou
2017, 37(5): 2787-2812 doi: 10.3934/dcds.2017120 +[Abstract](1412) +[HTML](8) +[PDF](491.3KB)
Monotonicity and uniqueness of wave profiles for a three components lattice dynamical system
Chin-Chin Wu
2017, 37(5): 2813-2827 doi: 10.3934/dcds.2017121 +[Abstract](926) +[HTML](4) +[PDF](377.2KB)
Global solutions to the Chemotaxis-Navier-Stokes equations with some large initial data
Xiaoping Zhai and Zhaoyang Yin
2017, 37(5): 2829-2859 doi: 10.3934/dcds.2017122 +[Abstract](1205) +[HTML](8) +[PDF](563.1KB)
On the limit quasi-shadowing property
Fang Zhang and Yunhua Zhou
2017, 37(5): 2861-2879 doi: 10.3934/dcds.2017123 +[Abstract](884) +[HTML](3) +[PDF](437.4KB)
Persistence and stationary distribution of a stochastic predator-prey model under regime switching
Li Zu, Daqing Jiang and Donal O'Regan
2017, 37(5): 2881-2897 doi: 10.3934/dcds.2017124 +[Abstract](1285) +[HTML](1) +[PDF](943.3KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]